# SDR DALA13021189229

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 33,252 hours, 23,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1542 L22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1542 L22R FUSELAGE SKIN CRACKED, TAIL SECTION.  REMOVED DAMAGE.  FABRICATED FILLER AND DOUBLER IAW 53-00-01 FIG 6.  INSTALLED, SEALED AND PAINTED.
